BibTeX record journals/tcs/WangWWCQLD15

download as .bib file

@article{DBLP:journals/tcs/WangWWCQLD15,
  author    = {Yujue Wang and
               Duncan S. Wong and
               Qianhong Wu and
               Sherman S. M. Chow and
               Bo Qin and
               Jianwei Liu and
               Yong Ding},
  title     = {Practical (fully) distributed signatures provably secure in the standard
               model},
  journal   = {Theor. Comput. Sci.},
  volume    = {595},
  pages     = {143--158},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.tcs.2015.06.029},
  doi       = {10.1016/j.tcs.2015.06.029},
  timestamp = {Tue, 03 Sep 2019 15:35:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/WangWWCQLD15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics